HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
04巻3号 (1953.7) >

Please use this identifier to cite or link to this item:

Files in This Item:

There are no files associated with this item.

Title: 【Book Review】Meade, J.E. : A Geometry of International Trade
Other Titles: 【書評】J. E. ミイド「國際貿易の幾何學的解明」
Authors: 小島, 淸
Issue Date: 10-Jul-1953
Publisher: 岩波書店
Citation: 経済研究
Volume: 4
Issue: 3
Start Page: 244
End Page: 247
Language: jpn
Text Version: publisher
Appears in Collections:04巻3号 (1953.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback